# SDR MASA20220211109

- Difficulty date: February 9, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N943LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15068
- Aircraft time: 26,162 hours, 23,243 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: CC670517201
- Condition: Broken
- Location: Fs 220 Lh Side
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE UPPER FITTING ON FS 200 FRAME HAD A FITTING (PN CC 670-51720-1) BROKEN FOUND DURING OPEN UP FOR THE FS 202 MODIFICATION.
